# SDR IPXA2019032940560

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 32,032 hours, 22,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RANCID ODOR OF "DIRTYSOCKS" SMELL WHEN RT PACK IN USE LEFT PACK SEEMS NORMAL. RT PACK DEFERRED PER MEL 21-51-1.PLACARD INSTALLED.  ACCOMPLISHED  FIM 21-00-01-301, RAN APU AND BOTH ENGINES FOR OIL CONTAMINATION, NO PERFECT NOTED OK FOR SERVICE AND RAN RH/AUR COND. PACK NOSMELL NOTED. OK FOR SERVICE,
